# SDR AALA201705249049

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 48,747 hours, 23,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY LEFT SIDE EMERGENCY LIGHT HAS BROKEN WIRE. REPLACED EMERGENCY EXIT LIGHT QUICK DISCONNECT IAW WDM 33-51-13. THE AIRCRAFT WAS NOT GROUNDED.
